# SDR AALA201611019011

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 52,122 hours, 19,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H38419
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L SLIDE ARMING LEVER HANDLE BROKEN OFF.  REPLACED ARMED/DISARMED MECHANISM PER AMM 52-22-22 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
